# SDR GUUA04050802

- Difficulty date: April 5, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 23,153 hours, 28,949 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295140591
- Condition: Failed
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 955,  PILOT REPORTED FWD AIRSTAIR DOOR CAMS DO NOT TURN
REPLACED FWD BOTTOM AIRSTAIR DOOR CABLE.
